نمایش مختصر رکورد

dc.contributor.authorMAHMIANI, A.en_US
dc.contributor.authorKHORMALI, O.en_US
dc.date.accessioned1399-07-09T07:38:49Zfa_IR
dc.date.accessioned2020-09-30T07:38:49Z
dc.date.available1399-07-09T07:38:49Zfa_IR
dc.date.available2020-09-30T07:38:49Z
dc.date.issued2013-03-01en_US
dc.date.issued1391-12-11fa_IR
dc.date.submitted2014-05-04en_US
dc.date.submitted1393-02-14fa_IR
dc.identifier.citationMAHMIANI, A., KHORMALI, O.. (2013). On the total version of geometric-arithmetic index. Iranian Journal of Mathematical Chemistry, 4(1), 21-26. doi: 10.22052/ijmc.2013.5279en_US
dc.identifier.issn2228-6489
dc.identifier.issn2008-9015
dc.identifier.urihttps://dx.doi.org/10.22052/ijmc.2013.5279
dc.identifier.urihttps://ijmc.kashanu.ac.ir/article_5279.html
dc.identifier.urihttps://iranjournals.nlai.ir/handle/123456789/326058
dc.description.abstractThe total version of geometric–arithmetic index of graphs is introduced based on the endvertex degrees of edges of their total graphs. In this paper, beside of computing the total GA index for some graphs, its some properties especially lower and upper bounds are obtained.en_US
dc.languageEnglish
dc.language.isoen_US
dc.publisherUniversity of Kashanen_US
dc.relation.ispartofIranian Journal of Mathematical Chemistryen_US
dc.relation.isversionofhttps://dx.doi.org/10.22052/ijmc.2013.5279
dc.subjectGeometric–arithmetic indexen_US
dc.subjecttotal graphen_US
dc.subjectvertex degreeen_US
dc.titleOn the total version of geometric-arithmetic indexen_US
dc.typeTexten_US
dc.typeResearch Paperen_US
dc.contributor.departmentPayame Noor University, Iranen_US
dc.contributor.departmentTarbiat Modares University, Iranen_US
dc.citation.volume4
dc.citation.issue1
dc.citation.spage21
dc.citation.epage26


فایل‌های این مورد

فایل‌هااندازهقالبمشاهده

فایلی با این مورد مرتبط نشده است.

این مورد در مجموعه‌های زیر وجود دارد:

نمایش مختصر رکورد